Announcement

Collapse
No announcement yet.

Anyone have problems with increased mucus when using patches for saliva control

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ellie
    replied
    Pete, have you tried any other meds to dry up saliva? There are alternatives; if one doesn't suit you, try another.

    Ellie.

    Leave a comment:


  • Guest's Avatar
    Guest replied
    Half day ?.

    Leave a comment:


  • Peteb856
    replied
    I've tried all combinations, halves, different areas

    Leave a comment:


  • Guest's Avatar
    Guest replied
    Pete Try half. Dude

    Leave a comment:


  • Peteb856
    replied
    I ude the patches, however they have me in a Catch 22 situation. Use them, no matter how much and where i site them, always dry me out making inpossible to eat and drink. Not use them and saliva plays havoc with everthing I do.

    Leave a comment:


  • Ellie
    replied
    Yes unfortunately decreasing saliva often results in creating thicker mucus because it isn't being diluted.

    As a first possible solution, try increasing your intake of water - aim for 1500mls - and see if that makes a difference.

    Notwithstanding the mucus issue, are you happy with how the patch (hyoscine??) is working in decreasing the amount of saliva you're producing? Is your mouth now too dry?

    Ellie x.

    Leave a comment:


  • Anyone have problems with increased mucus when using patches for saliva control

    I was prescribed patches to control excessive saliva but I have found the mucus in my throat has got thicker are the 2 linked
Working...
X